Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Stopped drinking, eating healthy food, have yellow jelly like mucus through mucus during bowel movement. Cause?

I have been working out and have stopped drinking alcohol in the last three weeks. I have also been eating all healthy whole foods. But I have noticed over the last week or so a yellow jelly like mucu coming out of my anus when I have a bowl movement . I have also been having alot more bowel now has gotten to the point that there is alot of this stuff coming out. Is it my toxins or is it something to be worried about? I have not been sexually active in about a month.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
try for some probotic capsules for 4-5 days along with warm water.The imp factors to guide u more depends on ur age,time since u drink alcohol,past attempts of abstinence and associated conditions of alcoholism,reasons why u stop alcohol etc.
so do try to do this u will get more clear answer.
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor